MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 20019E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Medical device lot #: 20115015.Medical device expiration date: 2023-11-05.Device manufacture date: 2020-11-03.Medical device lot #: 20066231.Medical device expiration date: 2023-06-16.Device manufacture date: 2020-06-11.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 1 y ext w/vlv ports & 2 sld clp set from lot 20115015, 1 set from lot 20066231, and 1 set from an unspecified lot had issues with fluid blockage/flow issues during use.The following information was provided by the initial reporter: "we have had several of these sets fail.The problem is that we can't flush both ends with out manipulating the valves.".
 
Event or Problem Description
It was reported that 1 y ext w/vlv ports & 2 sld clp set from lot 20115015, 1 set from lot: 20066231, and 1 set from an unspecified lot had issues with fluid blockage/flow issues during use.The following information was provided by the initial reporter: "we have had several of these sets fail.The problem is that we can't flush both ends with out manipulating the valves.".
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.A device history record review for model: 20019e, lot number: 20066231 and 20115015 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause was unable to be determined.Capa#: 1998036 was initiated.The complaint could not be confirmed and the root cause is undetermined.A complaint history check was performed and this is the 2nd related complaint reported with the defect/condition of flow issues - fluid blockage with lot#: 20115015 regarding item: 20019e.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of flow issues - fluid blockage with lot#: 20066231 regarding item: 20019e.

Brand Name
Y EXT W/VLV PORTS & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11586877
Report Number9616066-2021-50599
Device Sequence Number19860657
Product Code FPA
UDI-Device Identifier27613203013813
UDI-Public27613203013813
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20019E
Device Catalogue Number20019E
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1